教師資料查詢 | 類別: 期刊論文 | 教師: 李世鳴 LEE SHI-MIN (瀏覽個人網頁)

標題:Multi-dimensional monotone flux discretization scheme for convection dominated flows
學年86
學期1
出版(發表)日期1997/12/01
作品名稱Multi-dimensional monotone flux discretization scheme for convection dominated flows
作品名稱(其他語言)
著者Sheu, Tony W. H.; Lee, Shi-Min; Wang, M. T.
單位淡江大學航空太空工程學系
出版者Bingley: Emerald Group Publishing Ltd.
著錄名稱、卷期、頁數International Journal of Numerical Methods For Heat and Fluid Flow 7(8), pp.814-842
摘要Deals with the non-stationary pure convection equation in two dimensions. An attribute of the method is that the advective fluxes are approximated by taking the flow orientations into consideration. The interfacial numerical fluxes are interpolated by virtue of the rational areas which depend on the corner velocity vectors. This leads to a discrete system containing dissipative artifacts in regions normal to the local streamline. Conducts two-dimensional fundamental studies for the flux discretization developed. These analyses give insight into the order-of-accuracy, and the scheme stability. According to the underlying positivity definition, this explicit scheme is, furthermore, classified as conditionally monotonic. This scheme has been applied successfully to solve smooth, sharply varied, and discontinuous transport problems.
關鍵字Benchmarking; Heat flux; Heat transfer; Limiters; Navier Stokes equations; Oscillations; Convergence of numerical methods; Errors; Flow of fluids; Heat convection; Linearization; Advection-diffusion schemes; Corner skew upwind differencing scheme (CSUD); Flux discretization; Upwinding treatment; Amplification factor; Corner skew upwind differencing scheme; Discretization; Incompressible flow; Flow of fluids; Equations of motion; convection; flow analysis; oscillation; fluid flow; convection; fluid flow
語言英文
ISSN0961-5539
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!